Couldn't find what you looking for?

TRY OUR SEARCH!

hello, started taking diane 35 year 2009 just because i have a lot of pimples came out in my face, one after the other. i take it for 3-4 months. after the pimples subside then i stopped taking the pills. it maybe effective in removing the excessive coming out of acne or pimples on my part but my problem is that my menstruation period stopped for so long. before i did not take up diane 35, i already have my irregular period (2-3 months i dont have period) but after taking the pill, i already have my menstruation once a year only :( how was that, i feel bad about it, i want to have monthly period so that my reproductive organ cleanse up. because of that super delayed menstruation, will it be hard for me to get pregnant in the future when i get married? please give me some pieces of advice on what im going to do.. thank you so much. God Bless and more power SteadyHealth staff..

Loading...

OMG I'm having the same problem, I stopped taking diane just over a month ago but am not getting my period and I don't know what"s going on. Did you eventually get your period?

Reply

Loading...

until now i still dont have my period.. so worried about it, its been exactly a year this month :'(

Reply

Loading...

Hi same as my problem until now i dont have may period for almost 4 months because i stopped usinfg pills  when I came here in Riyadh,but on my first month here i still have MY period but on the 2nd month i didnt have it because i already stopped using pills,Im wondering why,and a bit scared.Anyone can help me enlighten my mind.

Reply

Loading...


can i take pills even thought with out sex?
Reply

Loading...